# SDR A6WA201240665

- Difficulty date: June 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 20,519 hours, 19,864 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU421R3
- Part serial: 08893
- Condition: Failed
- Location: Lavatory
- Part time: 20,519 hours, 26,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SMOKE TOILET AMBER CAS MESSAGE IN FLIGHT, COMPLIED WITH "QRH" NO EVIDENCE OF SMOKE OR FUMES EVIDENT.  RECEIVED AT CRUISE FL290 MESSAGE POSTS INTERMITTENTLY ON GROUND.  R & R LAV SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.
